# SDR ASAA2024080151780

- Difficulty date: August 1, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 31,288 hours, 10,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reveal
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SHAPE P/N: D53480048220200 IS EXFOLIATED. GROUNDED - YES. EVALUATED AREA AND FOUND 2 AREA'S OF CORROSION MEASURING .5"X.2" & .3"X.4" NO ALLOWABLE LIMIT'S EXIST FOR SHAPE P/N-D5348004820200 IAW A320 SRM 53-41-79-02-A REV 149-01MAY2024 REPLACEMENT REQUIRED, REMOVED AND REPLACED L-2 DOOR SHAPE IAW A320 SRM 51-72-11-911-001 REV 149 01MAY2024  AND AIRBUS DWG# D53480048 ISSUE A, REPLACEMENT OF PART CONSIDERED CATEGORY A FH: 31288:17 FC: 10866 MSN: 0551 WV015
